Alert archive / Indiana / Winter Storm Warnings in 2010
Winter Storm Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter storm warning at Jan 7, 2010, 9:41 AM EST for 9 counties in Indiana. It was in force for 5 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 7, 2010, 9:41 AM EST (14:41 UTC)
- Expired
- Jan 7, 2010, 2:21 PM EST
- In force
- 5 hr
- Issued by
- NWS Indianapolis, IN
Counties Carroll County, IN, Clinton County, IN, Fountain County, IN, Howard County, IN, Montgomery County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 10:00 AM EST | SNOW 4.1 | Perrysville, IN | |
| Jan 7, 10:27 AM EST | SNOW 3.5 | Kokomo, IN | |
| Jan 7, 10:27 AM EST | SNOW 4 | West Lafayette, IN | |
| Jan 7, 10:27 AM EST | SNOW 5.5 | Covington, IN | |
| Jan 7, 10:45 AM EST | SNOW 4 | Kokomo, IN | |
| Jan 7, 11:00 AM EST | SNOW 3 | Crawfordsville, IN | |
| Jan 7, 11:00 AM EST | SNOW 3 | Delphi, IN | |
| Jan 7, 11:00 AM EST | SNOW 3.5 | Cayuga, IN | |
| Jan 7, 11:00 AM EST | SNOW 3.5 | Rockville, IN | |
| Jan 7, 11:00 AM EST | SNOW 4 | Frankfort, IN | |
| Jan 7, 11:00 AM EST | SNOW 4 | Lafayette, IN | |
| Jan 7, 11:00 AM EST | SNOW 4.5 | Attica, IN | |
| Jan 7, 11:00 AM EST | SNOW 5 | Williamsport, IN | |
| Jan 7, 1:30 PM EST | SNOW 4.1 | 2 Nw West Lafayette, IN | MEASURED AT WLFI TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
838 WWUS43 KIND 071441 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 941 AM EST THU JAN 7 2010 ...SIGNIFICANT ACCUMULATING SNOW EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH NORTHEAST TODAY ACROSS NORTHERN INDIANA. THIS SYSTEM WILL BRING SNOW TO THE AREA THIS MORNING AND EARLY AFTERNOON. GUSTY WINDS BEHIND THE LOW MAY RESULT IN MINOR BLOWING AND DRIFTING OF SNOW TONIGHT...ALONG WITH COLDER TEMPERATURES. INZ021-028>031-035-036-043-044-072245- /O.NEW.KIND.WS.W.0001.100107T1441Z-100107T2300Z/ /O.EXT.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- VERMILLION-PARKE- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE 941 AM EST THU JAN 7 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST FRIDAY. * ROADS WILL BECOME SLICK AND HAZARDOUS DUE TO SNOW. HEAVY SNOWFALL WILL REDUCE VISIBILITY. * ACCUMULATIONS OF SIX TO SEVEN INCHES OF SNOW ARE EXPECTED. * SNOW WILL CONTINUE THROUGH FRIDAY MORNING. THE HEAVIEST SNOW WILL FALL THIS MORNING AND TAPER OFF BY THE MID AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ INZ037>042-045>049-051>057-060>065-067>072-072245- /O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/ BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 941 AM EST THU JAN 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * ROADS WILL BECOME SLICK AND HAZARDOUS DUE TO SNOW. HEAVY SNOWFALL WILL REDUCE VISIBILITY. * ACCUMULATIONS OF FOUR TO FIVE INCHES OF SNOW ARE EXPECTED... WITH LOCALLY HIGHER AMOUNTS. * SNOW WILL CONTINUE THROUGH FRIDAY MORNING. THE HEAVIEST SNOW WILL FALL THIS MORNING AND TAPER OFF BY THE MID AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ PUMA
1 follow-up statement
533 WWUS43 KIND 071921 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 221 PM EST THU JAN 7 2010 ...MINOR SNOW ACCUMULATIONS AND MINOR BLOWING AND DRIFTING OF SNOW TONIGHT... .LOW PRESSURE OVER CENTRAL INDIANA WILL PUSH NORTHEAST TONIGHT TO THE EASTERN GREAT LAKES. MOST OF THE ACCUMULATING SNOW HAS TAPERED OFF HOWEVER A FEW ISOLATED SNOW FLURRIES OR SNOW SHOWERS CANNOT BE RULED OUT TONIGHT. FURTHERMORE...GUSTY WINDS BEHIND THE LOW WILL RESULT IN MINOR BLOWING AND DRIFTING OF SNOW TONIGHT...ALONG WITH MUCH COLDER TEMPERATURES. INZ021-028>031-035-036-043-044-080330- /O.CAN.KIND.WS.W.0001.000000T0000Z-100107T2300Z/ /O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- VERMILLION-PARKE- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE 221 PM EST THU JAN 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WINTER STORM WARNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * ROADS MAY REMAIN BECOME SLICK AND HAZARDOUS DUE TO SNOW COVER AND BLOWING AND DRIFTING SNOW. * MINIMAL ACCUMULATIONS ARE POSSIBLE...BUT MINOR BLOWING AND DRIFTING OF SNOW IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ INZ037>042-045>049-051>057-060>065-067>072-080330- /O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/ BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 221 PM EST THU JAN 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * ROADS MAY REMAIN BECOME SLICK AND HAZARDOUS DUE TO SNOW COVER AND BLOWING AND DRIFTING SNOW. * MINIMAL ACCUMULATIONS ARE POSSIBLE...BUT MINOR BLOWING AND DRIFTING OF SNOW IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING AND DRIFTING SNOW MEANS THAT PERIODS OF BLOWING AND DRIFTING SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ PUMA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 6:00 AM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 7, 6:00 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 600 AM EST THU JAN 7 2010 AVIATION... DISCUSSION FOR 07/12Z TAFS. SNOW WILL BRING IFR CONDITIONS ACROSS CENTRAL INDIANA THIS MORNING WITH LIFR CONDITIONS AT TIME. WEAK LOW PRESSURE OVER NORTHERN ILLINOIS WILL TRACK TO SOUTHERN LAKE MICHIGAN BY 18Z AND TO NORTHWEST OHIO BY 00Z FRIDAY. MOST SIGNIFICANT SNOW WILL OCCUR THIS MORNING. SOME SLOTTING WILL OCCUR THIS AFTERNOON ESPECIALLY OVER SOUTHERN SECTIONS AS THE UPPER LOW TRACKS ACROSS NORTHERN ILLINOIS AND NORTHERN INDIANA. CEILINGS AND VISIBILITIES SHOULD IMPROVE TO MVFR AND VISIBILITIES BY TONIGHT SHOULD IMPROVE TO 6 MILES OR BETTER. BUT MVFR CEILINGS WILL REMAIN TONIGHT. HOWEVER SOUTHERN AREA AND KHUF COULD MAY BE CLOSE TO VFR AT TIMES. AS LOW PRESSURE PASSES BY WINDS WILL INCREASE TO 12-15 KNOTS AND GUSTS COULD BE UP TO 25 KNOTS BY THIS EVENING. && .DISCUSSION... FORECAST FOCUS CONTINUES TO BE ON SNOW EVENT. AT 08Z SNOW HAD MOVED INTO MUCH OF THE WESTERN HALF OF THE FORECAST AREA. THE UPPER LOW WAS ACROSS NORTHWEST IOWA WITH THE SURFACE LOW IN WESTERN ILLINOIS. RADAR SHOWED A GAP IN THE SNOW ACROSS PARTS OF SOUTHERN ILLINOIS AND MISSOURI. MODELS ARE IN DECENT AGREEMENT. WILL CONTINUE TO USE A BLEND. AREA OF SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING AS STRONG ISENTROPIC LIFT AND DYNAMIC FORCING CONTINUE. THINGS ARE MOVING A BIT FASTER THAN THE MODELS...BUT STILL 100 POPS LOOK GOOD FOR THE MORNING. BY AFTERNOON THE COLD FRONT MOVES IN AND ALONG WITH IT A DRY SLOT. FORCING WEAKENS AS WELL. THE DRY SLOT LOOKS TO IMPACT THE SOUTHERN PART OF THE FORECAST AREA MOST OF ALL...SO WILL LOWER POPS THERE TO HIGH LIKELY/LOW CATEGORICAL. WILL CONTINUE HIGHER POPS ACROSS NORTHERN AREAS. AS FAR AS SNOW AMOUNTS GO...PREVIOUS FORECAST LOOKS TO HAVE HAD A GOOD HANDLE. DID TWEAK A BIT BASED ON LOWER NUMBERS FROM HPC AND BASED ON THE AFOREMENTIONED GAP IN RADAR RETURNS. HOWEVER NO SIGNIFICANT CHANGES FROM PREVIOUS AND WINTER WEATHER ADVISORY STILL LOOKS GOOD. FOR TEMPERATURES...IT LOOKS LIKE MUCH OF THE AREA WILL GET INTO THE WARM SECTOR OF THE LOW...WHICH LOOKS TO PUT TEMPERATURES IN THE MID 20S MOST AREAS. THIS ENDS UP NEAR MET GUIDANCE. TONIGHT THE UPPER LOW CROSSES THE AREA DURING THE EVENING...AND A SURFACE TROUGH REMAINS ACROSS THE AREA DURING THE NIGHT. THESE SHOULD HELP KEEP THE SNOW GOING...SO CONTINUED THE LIKELY POPS. AN ADDITIONAL INCH OR SNOW IS POSSIBLE WITH THIS. THUS TOTAL SNOWFALL AMOUNTS DURING THE ADVISORY TIME FRAME LOOK TO BE 3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS DUE TO FROTONGENETICAL FORCING THIS AFTERNOON. WINDS WILL PICK UP LATE THIS AFTERNOON INTO TONIGHT WITH GUSTS AROUND 20 MPH POSSIBLE...WHICH WILL CAUSE SOME BLOWING SNOW...MAINLY IN RURAL AREAS. COLDEST AIR LOOKS TO ACTUALLY MOVE INTO SOUTHERN AREAS TONIGHT...SO WENT COOLER ACROSS THE SOUTH. FORECAST LOW TEMPERATURES ENDED UP BETWEEN MAV/MET. CYCLONIC FLOW ALONG WITH LAKE EFFECTS WILL KEEP CHANCES FOR SNOW SHOWERS ON FRIDAY. WENT HIGHER THAN MOS AND IN THE HIGH END OF THE CHANCE CAGEGORY. WILL HAVE TO KEEP AN EYE OUT ON HOW FAR SOUTH THE LAKE BANDS MAKE IT...AS NORTHWEST AREAS MAY PICK UP ADDITIONAL ACCUMULATION IF THE SETUP IS RIGHT. LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY...ALONG WITH COLD TEMPERATURES. WENT BELOW GUIDANCE DUE TO SNOW COVER. && .IND WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY THROUGH 700 AM FRIDAY FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...CS AVIATION...JH
Hazardous weather outlook, Jan 7, 4:04 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 404 AM EST THU JAN 7 2010 INZ021-028>031-035>049-051>057-060>065-067>072-081100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 404 AM EST THU JAN 7 2010 ...WINTER WEATHER ADVISORY IN EFFECT THROUGH 700 AM FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SNOW ACCUMULATIONS FROM 4 TO 5 INCHES ARE LIKELY BY LATE TONIGHT. SNOW WILL BE FALLING DURING THE MORNING RUSH HOUR...AND SLICK CONDITIONS MAY STILL EXIST FOR THE EVENING RUSH HOUR. THERE WILL LIKELY BE TRAVEL DIFFICULTIES. GUSTY WINDS WILL LEAD TO SOME BLOWING AND DRIFTING SNOW LATE THIS AFTERNOON AND TONIGHT. WIND CHILLS WILL BE BELOW ZERO AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WELL BELOW ZERO WIND CHILLS WILL OCCUR THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jan 7, 7:39 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM SNOW MONROE CITY 38.61N 87.35W
01/07/2010 U1.3 INCH KNOX IN TRAINED SPOTTER
&&
NIELDLocal storm report, Jan 7, 8:13 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM SNOW INDIANAPOLIS INT'L AIRP 39.72N 86.29W
01/07/2010 M1.7 INCH MARION IN OFFICIAL NWS OBS
&&
DTUCEKLocal storm report, Jan 7, 8:22 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM SNOW 2 NW AMO 39.71N 86.64W
01/07/2010 U1.5 INCH HENDRICKS IN TRAINED SPOTTER
SNOWFALL TOTAL OVER PAST 3 HOURS.
&&
NIELDLocal storm report, Jan 7, 9:03 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM SNOW 2 NW AMO 39.71N 86.64W
01/07/2010 U2.0 INCH HENDRICKS IN TRAINED SPOTTER
STORM TOTAL SNOWFALL AS OF 9 AM EST.
&&
NIELDLocal storm report, Jan 7, 9:04 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 7 S SPENCER 39.19N 86.77W
01/07/2010 U1.7 INCH OWEN IN TRAINED SPOTTER
&&
NIELDLocal storm report, Jan 7, 9:39 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 AM EST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM SNOW TERRE HAUTE 39.47N 87.38W
01/07/2010 E2.8 INCH VIGO IN DEPT OF HIGHWAYS
0926 AM SNOW CRAWFORDSVILLE 40.04N 86.90W
01/07/2010 E3.0 INCH MONTGOMERY IN DEPT OF HIGHWAYS
0926 AM SNOW BRAZIL 39.52N 87.12W
01/07/2010 E3.0 INCH CLAY IN DEPT OF HIGHWAYS
0928 AM SNOW COVINGTON 40.14N 87.39W
01/07/2010 E3.0 INCH FOUNTAIN IN LAW ENFORCEMENT
0928 AM SNOW NEWPORT 39.88N 87.41W
01/07/2010 E4.0 INCH VERMILLION IN DEPT OF HIGHWAYS
0928 AM SNOW ROCKVILLE 39.77N 87.23W
01/07/2010 E2.8 INCH PARKE IN DEPT OF HIGHWAYS
0931 AM SNOW WILLIAMSPORT 40.29N 87.29W
01/07/2010 E5.0 INCH WARREN IN DEPT OF HIGHWAYS
0931 AM SNOW LAFAYETTE 40.41N 86.87W
01/07/2010 E1.0 INCH TIPPECANOE IN LAW ENFORCEMENT
&&
NIELDNearby
Winter Storm Warnings in Indiana, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.